# SDR A6WA201040665

- Difficulty date: August 26, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR L/E IS CHAFED IN 2 PLACES.  REPAIRED DOOR (RT MLG) IAW REO 601R-52-82-102 AND REO 601R-52-82-033, REV A.
